MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mjt.0000000000000113

Медицинская библиотека · American journal of therapeutics · 2016

Fluconazole-Induced Type 1 Kounis Syndrome.

Singh Mahal Hardeep

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The administration of fluconazole is commonly used in both inpatient and outpatient settings for the management of candidiasis infection. Although it is associated with a relatively safe side effect profile, some patients experience adverse effects associated with increased morbidity. We describe 1 such patient, a 42-year-old woman with a history of severe eczema who developed fluconazole-induced type 1 Kounis syndrome. Review of literature indicates that this as the first case reported of fluconazole-induced type 1 Kounis syndrome.

Для цитирования: Singh Mahal Hardeep. Fluconazole-Induced Type 1 Kounis Syndrome.. American journal of therapeutics. 2016. DOI: 10.1097/mjt.0000000000000113.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.